Sick of this anxiety

Patient : I suffer from anxiety and just started taking it 8weeks ago had a rough start with side effects but most went away but it makes me so sleepy i feel i need alittle more but im on 50mg in the am and 50mg pm and afraid to have my dose upped i have this burning across my chest and under my armpits would this be a side effect from the med or anxiety and i read it takes effexor 12weeks to work if taken for anxiety is this true
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: To whoever i'm writing to, i'm a 16 year old girl who has been feelings very sad latley. i don't know what the main c...

Q: I would like to speak to a psychiatrist - not a psychologist as it involves problems associated with medical conditio...

Q: Hello Doctor, Please help me to understand myself. I am a male , smoke and drink. I am in the past I used some drug s...

Q: IS IT POSSIBLE FOR SOMEONE LIVING 90 PERCENT OF THIER LIFE IN UNIT THAT IS INTERNALY BUILT OF UNSEALED BRICK AND MORT...

Q: I lost my medication en route to a remote island in the Bahamas. I am gone for one week. I was on 10 mg of Paxil. I...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews